View online version of UIAM Issues

Choose issue:

Issue 54

  1. Per Ahag, Rafał Czyż
    On the complex Monge-Ampere operator in unbounded domains
    Issue 54 (2017), pp. 7-13
    Article (PDF)


  2. Benharrat Belaidi
    Study of solutions of logarithmic order to higher order linear differential-difference equations with coefficients having the same logarithmic order
    Issue 54 (2017), pp. 15-32
    Article (PDF)


  3. Maciej P. Denkowski
    A c-holomorphic effective Nullstellensatz with parameter
    Issue 54 (2017), pp. 33-41
    Article (PDF)


  4. Piotr Jędrzejewicz, Łukasz Matysiak, Janusz Zieliński
    On some factorial properties of subrings
    Issue 54 (2017), pp. 43-52
    Article (PDF)


  5. Yuguang Zhang
    Collapsing of Calabi-Yau manifolds and special Lagrangian submanifolds
    Issue 54 (2017), pp. 53-78
    Article (PDF)